MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic cholecystectomy event description: the device was being used to remove specimen.During the procedure, they were having difficulty with the bag-they were able to deploy it, but then it was resisting cinching it back up.The handle/bag fell apart while they were using it, and they had to search for and retrieve the small white round piece.There was no clinical impact to the patient.Additional information provided by [name] but emailed by [name] on 13apr2026: not sure, but we believe no the actuator was not able to be fully retracted.Bag was not able to fully cinch due to size of gallbladder yes-gallbladder was a little too big for the size of the bag.The specimen was gallbladder.Yes, the delta button was pressed before the customer experienced ¿resisting cinching it back up." no, bag would not release to be pulled back up into the tube.No, the specimen was not completely pulled into the tube.Yes, the delta button was pressed and the actuator was fully advanced to fully deploy the tissue bag before the customer experienced ¿resisting cinching it back up." the ¿small white round piece¿ was inside the peritoneal cavity of the patient.The surgeon used a 12mm intuitive cannula with the retrieval system.Intervention: replaced device patient status: no patient injury indicated.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24958031
Report Number2027111-2026-00510
Device Sequence Number10093322
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1571526
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/22/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown